Alert archive / Florida / Wind Advisories in 2020

Wind Advisory 12, NWS Miami, FL

November 18, 2020Broward County, Miami-Dade County, Palm Beach County, Florida

NWS Miami, FL issued this wind advisory at Nov 18, 2020, 2:33 AM EST for Broward County, Miami-Dade County, Palm Beach County, Florida. It took effect at Nov 18, 2020, 7:00 AM EST. It was in force for 37 hr.

The area

The counties it named.

The facts

Issued
Nov 18, 2020, 2:33 AM EST (07:33 UTC)
In effect from
Nov 18, 2020, 7:00 AM EST
Expired
Nov 19, 2020, 8:26 PM EST
In force
37 hr
Issued by
NWS Miami, FL

Counties Broward County, FL, Miami-Dade County, FL, Palm Beach County, FL

The radar

The Miami radar (KAMX), 59 km from the middle of the area, began a volume at 07:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Miami, FL (KMFL), launched 00:00Z, 7.6 hours before the alert went out and 39 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Miami, FL at 00:00Z on 2020-11-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Miami, FL at 00:00Z on 2020-11-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -39 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1156 m above ground
0-6 km bulk shear
15 kt
0-1 km storm-relative helicity
-39 m²/s²
0-3 km storm-relative helicity
65 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

418 
WWUS72 KMFL 180733
NPWMFL

URGENT - WEATHER MESSAGE
National Weather Service Miami FL
233 AM EST Wed Nov 18 2020

FLZ068-072-074-168-172-173-181545-
/O.NEW.KMFL.WI.Y.0012.201118T1200Z-201119T0300Z/
Metro Palm Beach-Metro Broward-Metro Miami-Dade-
Coastal Palm Beach-Coastal Broward-Coastal Miami-Dade-
Including the cities of Palm Springs, Florida Gardens, Aberdeen, 
Boca West, Coconut Creek, Coral Springs, Tamarac, Sunrise, 
Plantation, Davie, Cooper City, Hollywood, Pembroke Pines, 
Miramar, Miami, Miami Gardens, Miami Lakes, Hialeah, Doral, 
South Miami, Kendall, Cutler Ridge, Jupiter, West Palm Beach, 
Boca Raton, Pompano Beach, Fort Lauderdale, 
Fort Lauderdale Beach, Hollywood Beach, Aventura, Miami Beach, 
Miami Shores, Downtown Miami, Cutler Bay, 
and Homestead Bayfront Park
233 AM EST Wed Nov 18 2020

...WIND ADVISORY IN EFFECT FROM 7 AM THIS MORNING TO 10 PM EST
THIS EVENING...

* WHAT...Northeast winds 20 to 30 mph with gusts up to 35 mph 
  expected.

* WHERE...Metro Palm Beach, Metro Broward, Metro Miami-Dade, 
  Coastal Palm Beach, Coastal Broward and Coastal Miami-Dade 
  Counties.

* WHEN...From 7 AM this morning to 10 PM EST this evening.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
7 follow-up statements
959 
WWUS72 KMFL 181357
NPWMFL

URGENT - WEATHER MESSAGE
National Weather Service Miami FL
857 AM EST Wed Nov 18 2020

FLZ068-072-074-168-172-173-190300-
/O.CON.KMFL.WI.Y.0012.000000T0000Z-201119T0300Z/
Metro Palm Beach-Metro Broward-Metro Miami-Dade-
Coastal Palm Beach-Coastal Broward-Coastal Miami-Dade-
Including the cities of Palm Springs, Florida Gardens, Aberdeen, 
Boca West, Coconut Creek, Coral Springs, Tamarac, Sunrise, 
Plantation, Davie, Cooper City, Hollywood, Pembroke Pines, 
Miramar, Miami, Miami Gardens, Miami Lakes, Hialeah, Doral, 
South Miami, Kendall, Cutler Ridge, Jupiter, West Palm Beach, 
Boca Raton, Pompano Beach, Fort Lauderdale, 
Fort Lauderdale Beach, Hollywood Beach, Aventura, Miami Beach, 
Miami Shores, Downtown Miami, Cutler Bay, 
and Homestead Bayfront Park
857 AM EST Wed Nov 18 2020

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING...

* WHAT...Northeast winds 20 to 30 mph with gusts up to 35 mph 
  expected.

* WHERE...Metro Palm Beach, Metro Broward, Metro Miami-Dade, 
  Coastal Palm Beach, Coastal Broward and Coastal Miami-Dade 
  Counties.

* WHEN...From 7 AM this morning to 10 PM EST this evening.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

Baxter
015 
WWUS72 KMFL 181750
NPWMFL

URGENT - WEATHER MESSAGE
National Weather Service Miami FL
1250 PM EST Wed Nov 18 2020

FLZ168-172-173-190200-
/O.EXT.KMFL.WI.Y.0012.000000T0000Z-201119T1200Z/
Coastal Palm Beach-Coastal Broward-Coastal Miami-Dade-
Including the cities of Jupiter, West Palm Beach, Boca Raton, 
Pompano Beach, Fort Lauderdale, Fort Lauderdale Beach, 
Hollywood Beach, Aventura, Miami Beach, Miami Shores, 
Downtown Miami, Cutler Bay, and Homestead Bayfront Park
1250 PM EST Wed Nov 18 2020

...WIND ADVISORY NOW IN EFFECT UNTIL 7 AM EST THURSDAY...

* WHAT...Northeast winds 20 to 30 mph with gusts up to 35 mph 
  expected.

* WHERE...Metro Palm Beach, Metro Broward, Metro Miami-Dade, 
  Coastal Palm Beach, Coastal Broward and Coastal Miami-Dade 
  Counties.

* WHEN...Until 7 AM EST Thursday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

FLZ068-072-074-190200-
/O.CON.KMFL.WI.Y.0012.000000T0000Z-201119T0300Z/
Metro Palm Beach-Metro Broward-Metro Miami-Dade-
Including the cities of Palm Springs, Florida Gardens, Aberdeen, 
Boca West, Coconut Creek, Coral Springs, Tamarac, Sunrise, 
Plantation, Davie, Cooper City, Hollywood, Pembroke Pines, 
Miramar, Miami, Miami Gardens, Miami Lakes, Hialeah, Doral, 
South Miami, Kendall, and Cutler Ridge
1250 PM EST Wed Nov 18 2020

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING...

* WHAT...Northeast winds 20 to 30 mph with gusts up to 35 mph 
  expected.

* WHERE...Metro Palm Beach, Metro Broward, Metro Miami-Dade, 
  Coastal Palm Beach, Coastal Broward and Coastal Miami-Dade 
  Counties.

* WHEN...From 7 AM this morning to 10 PM EST this evening.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

Baxter
271 
WWUS72 KMFL 190145
NPWMFL

URGENT - WEATHER MESSAGE
National Weather Service Miami FL
845 PM EST Wed Nov 18 2020

FLZ068-072-074-190300-
/O.CON.KMFL.WI.Y.0012.000000T0000Z-201119T0300Z/
Metro Palm Beach-Metro Broward-Metro Miami-Dade-
Including the cities of Palm Springs, Florida Gardens, Aberdeen, 
Boca West, Coconut Creek, Coral Springs, Tamarac, Sunrise, 
Plantation, Davie, Cooper City, Hollywood, Pembroke Pines, 
Miramar, Miami, Miami Gardens, Miami Lakes, Hialeah, Doral, 
South Miami, Kendall, and Cutler Ridge
845 PM EST Wed Nov 18 2020

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING...

* WHAT...Northeast winds 15 to 25 mph with gusts up to 35 mph 
  expected.

* WHERE...Metro Palm Beach, Metro Broward, Metro Miami-Dade, 
  Coastal Palm Beach, Coastal Broward and Coastal Miami-Dade 
  Counties.

* WHEN...Until 10 PM EST this evening.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

FLZ168-172-173-191200-
/O.CON.KMFL.WI.Y.0012.000000T0000Z-201119T1200Z/
Coastal Palm Beach-Coastal Broward-Coastal Miami-Dade-
Including the cities of Jupiter, West Palm Beach, Boca Raton, 
Pompano Beach, Fort Lauderdale, Fort Lauderdale Beach, 
Hollywood Beach, Aventura, Miami Beach, Miami Shores, 
Downtown Miami, Cutler Bay, and Homestead Bayfront Park
845 PM EST Wed Nov 18 2020

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST THURSDAY...

* WHAT...Northeast winds 20 to 30 mph with gusts of 35 mph or
  higher expected.

* WHERE...Metro Palm Beach, Metro Broward, Metro Miami-Dade, 
  Coastal Palm Beach, Coastal Broward and Coastal Miami-Dade 
  Counties.

* WHEN...Until 7 AM EST Thursday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
765 
WWUS72 KMFL 190723
NPWMFL

URGENT - WEATHER MESSAGE
National Weather Service Miami FL
223 AM EST Thu Nov 19 2020

FLZ168-172-173-191530-
/O.EXT.KMFL.WI.Y.0012.000000T0000Z-201120T0300Z/
Coastal Palm Beach-Coastal Broward-Coastal Miami-Dade-
Including the cities of Jupiter, West Palm Beach, Boca Raton, 
Pompano Beach, Fort Lauderdale, Fort Lauderdale Beach, 
Hollywood Beach, Aventura, Miami Beach, Miami Shores, 
Downtown Miami, Cutler Bay, and Homestead Bayfront Park
223 AM EST Thu Nov 19 2020

...WIND ADVISORY NOW IN EFFECT UNTIL 10 PM EST THIS EVENING...

* WHAT...Northeast winds 20 to 25 mph with gusts up to 35 mph.

* WHERE...Coastal Broward, Coastal Palm Beach and Coastal Miami- 
  Dade Counties.

* WHEN...Until 10 PM EST this evening.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
474 
WWUS72 KMFL 191533
NPWMFL

URGENT - WEATHER MESSAGE
National Weather Service Miami FL
Issued by National Weather Service Key West FL
1033 AM EST Thu Nov 19 2020

FLZ168-172-173-192200-
/O.CON.KMFL.WI.Y.0012.000000T0000Z-201120T0300Z/
Coastal Palm Beach-Coastal Broward-Coastal Miami-Dade-
Including the cities of Jupiter, West Palm Beach, Boca Raton, 
Pompano Beach, Fort Lauderdale, Fort Lauderdale Beach, 
Hollywood Beach, Aventura, Miami Beach, Miami Shores, 
Downtown Miami, Cutler Bay, and Homestead Bayfront Park
1033 AM EST Thu Nov 19 2020

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING...

* WHAT...Northeast winds 20 to 25 mph with gusts up to 35 mph.

* WHERE...Coastal Broward, Coastal Palm Beach and Coastal Miami- 
  Dade Counties.

* WHEN...Until 10 PM EST this evening.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
683 
WWUS72 KMFL 191745
NPWMFL

URGENT - WEATHER MESSAGE
National Weather Service Miami FL
1245 PM EST Thu Nov 19 2020

FLZ168-172-173-200300-
/O.CON.KMFL.WI.Y.0012.000000T0000Z-201120T0300Z/
Coastal Palm Beach-Coastal Broward-Coastal Miami-Dade-
Including the cities of Jupiter, West Palm Beach, Boca Raton, 
Pompano Beach, Fort Lauderdale, Fort Lauderdale Beach, 
Hollywood Beach, Aventura, Miami Beach, Miami Shores, 
Downtown Miami, Cutler Bay, and Homestead Bayfront Park
1245 PM EST Thu Nov 19 2020

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING...

* WHAT...Northeast winds 20 to 25 mph with gusts up to 35 mph.

* WHERE...Coastal Broward, Coastal Palm Beach and Coastal Miami- 
  Dade Counties.

* WHEN...Until 10 PM EST this evening.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

Baxter
036 
WWUS72 KMFL 200126
NPWMFL

URGENT - WEATHER MESSAGE
National Weather Service Miami FL
826 PM EST Thu Nov 19 2020

FLZ168-172-173-200230-
/O.CAN.KMFL.WI.Y.0012.000000T0000Z-201120T0300Z/
Coastal Palm Beach-Coastal Broward-Coastal Miami-Dade-
Including the cities of Jupiter, West Palm Beach, Boca Raton, 
Pompano Beach, Fort Lauderdale, Fort Lauderdale Beach, 
Hollywood Beach, Aventura, Miami Beach, Miami Shores, 
Downtown Miami, Cutler Bay, and Homestead Bayfront Park
826 PM EST Thu Nov 19 2020

...WIND ADVISORY IS CANCELLED...

Wind speeds across the region have dropped below Wind Advisory
thresholds, therefore the Wind Advisory has been cancelled.
Although the advisory is cancelled, winds may still gust up to
around 25mph, especially closer to the beaches.

$$

Frye

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this wind advisory went out at Nov 18, 2:09 AM EST, 24 minutes earlier.

Area forecast discussion, Nov 18, 2:09 AM EST, 24 minutes before
Area Forecast Discussion
National Weather Service Miami FL
209 AM EST Wed Nov 18 2020

...WIND ADVISORY TODAY FOR EAST COASTAL AND METRO AREAS...

.Discussion...

Short Term (Today through Thursday):

A strong area of high pressure will dominate the weather pattern
across South Florida today bringing much drier conditions to the
region. A strong northeasterly flow will set up over the region
today due to an increasing pressure gradient between the strong area
of high pressure to the north and the frontal boundary to the south
in the Florida Straits. Wind speeds along the east coast will range
between 20 and 30 mph today with higher gusts. Therefore, a wind
advisory will be in place through this evening across the coastal
and metro areas along the east coast. A brief shower cannot be ruled
out across the east coast today along the breeze. High temperatures
will generally be cooler then what they have been recently as they
will rise into the upper 70s across most areas this afternoon.

High pressure will continue to dominate the weather pattern across
South Florida for tonight and into Thursday as well leaving the dry
air mass in place throughout this time frame. The pressure gradient
will remain tight which will allow for a gusty east to northeasterly
flow to continue. Temperatures will slowly start to moderate on
Thursday as the flow becomes more easterly. Highs will range from
the upper 70s to around 80 across most of the area.

Long term (Thursday Night - Tuesday):

Models depict broad high pressure dominating much of the SE CONUS
and the Gulf region for the beginning of the long term, while a
dissipating frontal boundary lingers just south of the Florida
peninsula. Pressure gradients between these two features will remain
tight, resulting in continuing breezy easterly winds through much of
the weekend. Meanwhile, models show a trough/front complex moving
across the central/midwest states, but the sfc front seems to not
push all the way into Florida. It will, however, weaken some the
dominant ridge and allow for moisture to begin filtering into the
area by late Saturday and into Sunday. Latest long range model
solutions suggest the formation of a low aloft near the Bahamas,
which should remain to the east of the state through early next
week. But it should contribute in further eroding the ridge over the
region, thus allowing for even more moisture to be advected into
SoFlo by the easterly winds. Model vertical x-sect analyses do show
deeper moisture gradually filtering from the Atlantic in the
mentioned time frame.

The synoptic scenario described above suggests that chances for
showers and a few thunderstorms will increase later in the weekend
and into early next week. Best chances for higher POPs/Wx coverage
will reside on the eastern half of SoFlo each afternoon through
Monday, then more drier air should reach the area by Tuesday. But
even so, POPs remain in the low-end scattered range so far, with no
compelling model data to deviate from that forecast philosophy attm.

Main concern for the long term remains the potential for Wind
Advisory conditions on Friday, and maybe into Saturday, primarily
along the eastern portions of SoFlo.

Temperatures are expected to remain near normals, with generally
comfortable conditions across the area.

&&

.Marine...

An area of high pressure will continue to build into the local
waters today. The pressure gradient between the area of high
pressure to the north and the frontal boundary to the south in the
Florida Straits will remain tight. This will allow for hazardous
marine conditions over the local waters today as a gusty
northeasterly flow remains in place. Seas will increase throughout
the day as well, especially across the the Atlantic waters. With the
prolonged gusty northeasterly flow, the hazardous marine conditions
over the local waters will continue through the end of the week.

&&

.Beach Forecast...

A strong northeasterly wind flow will continue across the region
today with the highest winds occurring across the east coast. This
will create a high risk of rip currents across the Atlantic Coast
Beaches during this time frame. With the prolonged strong
northeasterly flow, surf heights will increase across the east coast
especially across the beaches of Palm Beach County. Minor coastal
flooding is also possible at the times of high tide on Wednesday
along the east coast with the strong northeasterly flow in place.

&&

.Aviation...
VFR conditions will prevail throughout the forecast period. Winds
will increase out of the northeast on Wednesday morning and they
will remain gusty throughout the period. Wind speeds across the
east coast terminals could approach 20 kts with gusts to 30 kts
this afternoon.

&&

.Preliminary Point Temps/PoPs...
West Palm Beach  76  68  77  70 /  10  10  10  10
Fort Lauderdale  79  70  79  71 /  10  10  10  10
Miami            79  69  79  71 /  10  10  10  10
Naples           79  63  80  66 /   0   0   0   0

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...Wind Advisory from 7 AM this morning to 10 PM EST this evening
     for FLZ068-072-074-168-172-173.

     High Rip Current Risk through Friday evening for FLZ168-172-173.

AM...Small Craft Advisory until 1 PM EST this afternoon for AMZ671.

     Small Craft Advisory from 1 AM Thursday to 7 PM EST Friday for
     AMZ671.

     Gale Warning from 1 PM this afternoon to 1 AM EST Thursday for
     AMZ671.

     Small Craft Advisory until 7 PM EST Friday for AMZ610-630-650-
     651-670.

GM...Small Craft Advisory until 1 PM EST this afternoon for GMZ676.

     Small Craft Advisory from 1 AM Thursday to 7 PM EST Friday for
     GMZ676.

     Gale Warning from 1 PM this afternoon to 1 AM EST Thursday for
     GMZ676.

     Small Craft Advisory until 7 PM EST Friday for GMZ656-657.

&&

Short term/Marine/Beach...CWC
Long term...17
Hazardous weather outlook, Nov 17, 6:48 PM EST, 7 hours 45 minutes before
Hazardous Weather Outlook for South Florida
National Weather Service Miami FL
648 PM EST Tue Nov 17 2020

AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676-
181200-
Lake Okeechobee-Biscayne Bay-
Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM-
Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM-
Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM-
Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM
excluding the territorial waters of Bahamas-Glades-Hendry-
Inland Palm Beach-Metro Palm Beach-Coastal Collier-Inland Collier-
Inland Broward-Metro Broward-Inland Miami-Dade-Metro Miami-Dade-
Mainland Monroe-Coastal Palm Beach-Coastal Broward-Coastal Miami-
Dade-Far South Miami-Dade-
Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM-
Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM-
Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM-
648 PM EST Tue Nov 17 2020

...High Risk of Rip Currents East Coast Beaches...
...Minor Coastal Flooding Possible Along Atlantic Coast...

This hazardous weather outlook is for South Florida.

.DAY ONE...TONIGHT

Coastal Flooding: Localized minor coastal flooding possible along the
Atlantic coast during high tide cycles.

Rip Currents: There is a high risk of rip currents across the
Atlantic Coast beaches.

Waterspouts: Isolated waterspouts are possible over the southern Atlantic
waters.

Winds: Winds will continue to increase out of the northeast over the
Atlantic waters, Gulf waters, Biscayne Bay, and Lake Okeechobee.
Winds speeds could approach gale force at times.

Waves: Seas over the Atlantic waters will build up to 6 to 8 feet.
Seas over the outer Gulf Waters could build to 7 feet.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

Hazardous marine conditions will persist through the end of the week
especially across the Gulf and Atlantic waters as a strong
northeasterly flow remains in place.

A high risk of rip currents will remain in place across the Atlantic
Coast Beaches through the end of the week due to the strong
northeasterly flow.

.SPOTTER INFORMATION STATEMENT...

Widespread Spotter activation is not anticipated, however,
individual spotters are encouraged to report any flooding to the
National Weather Service forecast office in Miami.

For more information...visit the National Weather Service in Miami
website at www.weather.gov/miami.

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 18, 3:03 AM ESTGale WarningMFL28 hr
Nov 18, 9:04 AM ESTSmall Craft AdvisoryMFL4 days

Nearby

Wind Advisories in Florida, 2020Every wind advisory in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.